MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted lead has not yet been returned to neuropace for analysis.However, review of the neurostimulator ecog and lead impedances for the left depth lead were suggestive of a potential lead break.
 
Event or Problem Description
A review of the patient's ecog data indicated lost ecog signal and demonstrated high impedances, suggestive of a possible lead break on the left depth lead.The patient reported hitting her head on her bed, during the winter of 2018 however no other contributing factors were reported by the patient or treating center.The patient underwent a procedure on (b)(6) 2019 to remove the lead and implant a new left depth lead no complications were reported during the procedure and the signals and impedances for the newly implanted lead were within normal limits.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8829472
Report Number3004426659-2019-00030
Device Sequence Number10840679
Product Code PFN
UDI-Device Identifier00855547005014
UDI-Public010085554700501417191027
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDL-344-10-K
Device Catalogue Number1007607
Device Lot Number22889-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR